It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-21-2004, 04:30 PM   #1
Inactive
 
Join Date: Jun 2003
Location: youngstown
Posts: 112
Wonderingwhy HB User
What is RSD and what are the emotional symptoms?

Hey, I hope some of you people here can help me. I am wondering what the emotional symptoms of RSD are, and what exactly RSD is. In the last few years I have lost the ability to feel emotions. I have read that emotion is created in the limbic system and that RSD affects the limbic system. Also, Can RSD affect orgasm intesity? and how is RSD diagnosed?

 
Old 04-21-2004, 06:43 PM   #2
Inactive
 
Join Date: Nov 2003
Location: Durango, Colorado
Posts: 1,447
Jewel2 HB User
Re: What is RSD and what are the emotional symptoms?

I noticed that you posted this question on a couple of the forums here at Healthboards.

RSD does affect the limbic system, ergo the emotions, and is sometimes one of the diagnostic criteria for RSD. But I don't think a person would only have RSD of the emotions, so to speak. RSD is a very painful disorder of the sympathetic nervous system where the nervous system overreacts to a pain stimulus. That initial pain stimulus can range from a stubbed toe to a major surgery. There is intense burning pain, loss of mobility, atrophy and much more.

If you are really curious about RSD I will bump up some threads for you to read. The Mayo Clinic article contains diagnostic information.

Maybe you should consult your doctor or a psychiatrist about your lack of emotions in recent years. Perhaps you have had some hormonal changes that need addressed or you are suppressing something emotional.

Julie

Last edited by Jewel2; 04-21-2004 at 08:45 PM.

 
Sponsors Lightbulb
   
Old 04-23-2004, 09:05 AM   #3
Junior Member
 
Join Date: Apr 2004
Posts: 43
TUBA HB User
Re: What is RSD and what are the emotional symptoms?

Hi
If you are on anti-depresive medication they can affect your emotions and orgasm intesity; side-effect maybe?
Just a thought
T

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What is the personality of a drug addict? isitme Addiction & Recovery 14 05-08-2007 12:28 AM
I've had it, and this is what I am doing about it Wowwwweeee Inner Ear Disorders 3 04-27-2007 06:03 AM
What Is Happening To Me? Please Help! coder Addiction & Recovery 6 01-21-2007 11:08 AM
Diabetes and emotional numbness... Lemonz Diabetes 6 01-16-2007 03:18 PM
What is wrong with me?! ginger3130 Thyroid Disorders 3 06-26-2006 10:59 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



painman2009 (56), Kev629 (41), K_Lana (32), kelly4004 (28), jewlz67 (27), sswallow (24), laurav (12), mellow (9), hatemyfeet (9), SloRian (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 06:43 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!